Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

YASMIN, Should I stop or continue

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • YASMIN, Should I stop or continue

    I started taking BCP 3 years ago to stop my hormonal acne despite hating anything foreign in my body because the painful cystic hormonal acne was killing my self esteen

    Anyways, Yasmin worked wonders for acne

    negative side effect though : hair loss, dry skin, loss of sex drive

    As im getting near an age to where I want to have kids one day and know I will need to come off I worry about the acne. I have attempted to come off a few times but I broke out and would go back on it.

    This time, I've been off successfully for a month without breaking out and though it feels like it might be the placebo effect I feel like my hair is starting to grow in the balding area

    Now my issue is....I have a year supply of YASMIN left, which cost too much Money for me to feel okay throwing away and Im not looking to have kids for the next two year until I graduate .

    Should I

    Option A: Go back on the pill and try coming off again in the future ? Pro: not ready to have a kid within the next 2 year, still having sexual relationship every one in a while (a weekend every 2 months, Im in a long distance relationship). Con: more hormone, hair loss

    Option B: Stay off just to test how my body react to being off the pill for 3 months and then go back on it to use the rest of the pill and then try coming off completely again. Pro: back on the pill. Con: the next time I wean off it may not be as nice

    Option C: Since I'm currently weaning off successfully , just stay off it . Pro:NO HORMONE Con: Im not good at using protection so I'll have to figure that out , and Ill be throwing away ($400) worth of pill


    quick info .Im 23 and In college for another 1.5 year
    Last edited by fatdream; 02-01-2018, 11:35 AM.

  • Have you discussed all this with your doc or nurse?

    Comment

    Womens Health orange logoGet The Newsletter

    Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

    Latest Posts in Our Forums

    Collapse

    Latest Topics in Our Forums

    Collapse

    • Have You Ever Done Any Online Dating? - Let's Discuss!

      If you've ever done any online dating, you know there are many things that can go wrong. But for some, online dating leads to finding a soulmate. ...

      09-17-2019, 11:04 AM By Chrissy M.
    • Do You Volunteer?

      I have done so for many years.

      I work at a charity and have been there for over 10 years. I must admit, I love the work. Admittedly, I don't...

      09-17-2019, 03:15 AM By Popcorn&Candy
    • Do You Pluck Your Eyebrows?

      I certainly do.

      I like the thinner brow look. I have beautiful eyes and feel my brows frame my face. I love having groomed, neat eyebrows....

      09-17-2019, 03:08 AM By Popcorn&Candy
    • Fabulous New Boots!

      I very recently bought myself a gorgeous pair of black leather boots. I spent a good 20 minutes making the decision and don't regret it!

      ...

      09-17-2019, 03:02 AM By Popcorn&Candy
    • Soon To Have Therapy

      I've been in a really mixed-up place lately. So I have spoken to my doctor and she is referring me for counselling. I shall also be seeing a psychologist....

      09-17-2019, 02:59 AM By Popcorn&Candy
    Working...
    X